MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP¿ G5 STEERABLE GUIDE CATHETER; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL TRICLIP¿ G5 STEERABLE GUIDE CATHETER; CATHETER, PERCUTANEOUS
Model Number TSGC0801
Medical Device Problem Codes Leak/Splash (1354); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with tricuspid regurgitation (tr) for a triclip procedure.During the preparation of triclip steerable guide catheter(tsgc), loss of column was observed.Air bubbles were visualized.The tsgc was replaced with another device to complete the procedure.There was no clinically significant delay or adverse patient effects reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported event.Additionally, a review of the complaint history identified no similar complaints from the lot.Based on information provided and without the device to analyze, the cause for the reported leak/splash (loss of fluid column) and air/gas in the device cannot be determined.There is no indication of a product issue with respect to manufacture, design or labeling.

Brand Name
TRICLIP¿ G5 STEERABLE GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24858845
Report Number2135147-2026-02380
Device Sequence Number21084862
Product Code DQY
UDI-Device Identifier05415067050724
UDI-Public(01)05415067050724(17)270420(10)51021R1106
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K243224
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTSGC0801
Device Catalogue NumberTSGC0801
Device Lot Number51021R1106
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown